What's the harm of taking contraceptives often? 8 terrible consequences
4hw.org: couples have lived together for a long time. How to use contraception for a long time has become a problem. Many girls feel that they sacrifice for love and take contraceptives for a long time. However, the harm of contraceptives to their health is too terrible! The following editor will summarize the danger of women taking contraceptives for a long time. I hope it will help you!
1. Female amenorrhea
Contraceptives have the same inhibitory effect on endometrial function. With the application of long-term contraceptives, endometrial function is seriously inhibited, which can not grow to the normal thickness, and can not fall off regularly, resulting in the incomplete development of endometrial glands, which is easy to cause amenorrhea.
2. Endocrine disorders
The long-term inhibition of pregnancy drugs on ovarian function can easily lead to the decrease of ovarian self function, the disorder of endocrine function, the disorder of hormone balance and amenorrhea;
3. Early pregnancy like response
At the beginning of taking medicine, a few people had mild early pregnancy like reactions, such as nausea, dizziness, weakness, anorexia, fatigue, vomiting, etc.
4. Increase of leucorrhea
Most of them are caused by long-acting oral contraceptives. Therefore, the content of estrogen is high. Too much estrogen affects the secretory cells of cervical endometrium, makes them secrete vigorously and causes the increase of leucorrhea.
5. Breast pain
The reason is the stimulation of estrogen to the breast.
6. Irregular menstruation
Decreased or amenorrhea; breakthrough bleeding. Such as bleeding during the medication, often occurs after missed medication. Although a few people do not miss medication, they can also have vaginal bleeding.
7. Vaginal bleeding
During the period of taking medicine, there will be continuous drip bleeding, or breakthrough bleeding like menstrual volume. This is related to missed, late or ineffective contraceptives.
8. Weight gain
Some women will gain weight after taking contraceptives, which is due to some components of contraceptives that can cause weight gain. Especially in the first 3 months of taking oral contraceptives, the increase in estrogen levels caused water and sodium retention, which resulted in weight gain in half a cycle after *, and progesterone promoted anabolism and resulted in weight gain.
Xiaobian duannian: the above are the eight long-term harm of taking contraceptives. I hope you can stay away from the long-term contraceptive measures, because women may have a dark complexion after taking contraceptives for a long time, which is mostly caused by estrogen pigmentation. Therefore, I hope you can be careful about this issue and take measures to avoid a series of hazards.